# SDR MALA040856

- Difficulty date: December 14, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N515XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2333
- Aircraft time: 13,120 hours, 12,780 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: A/C Pack
- Condition: Noisy
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURN TO DTW LOUD CABIN AIR NOISE SEE PREVIOUS WRITE UP ON LP 1346480 DESCRIP.  DETAILS EXACTLY AS PREVIOUS WRITE UP NOISE BEGAN AT 7.0 PSI WENT AWAY AT 6.0 PSI A/C SPEED MOSTLY UNCHANGED STILL SUSPECT PRESSURE LEAK SUGGEST A/C BE PRESSURIZED ON GROUND TO TRY TO DUPLICATE.  NOT SURE IF THE NOISE IS HIGH OR LOW IN CABIN.  MAINTENANCE PRESSURIZED A/C TO 7.4 PSI, CHECKED ALL DOOR SEALS WHILE PRESSURIZED, NO DEFECTS NOTED.  INSPECTED ENTIRE A/C FOR DAMAGE OR LOOSE PANELS, NONE NOTED.  INSPECTED OVERHEAD PANELS ROWS 5-8, NO DEFECTS NOTED.  INSPECTED ALL DOOR SEALS AFT CARGO FWD CARGO HYD BAY, E&E BAY, ALL SEALS, CHECK GOOD.  INSPECTED ENTIRE A/C, NO DEFECTS NOTED.  MX REQUESTS TEST FLIGHT.
